# SDR SWAA2022050996543

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 867+12. / [01] AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21; BS 867+12 TO BE ACOMPLISHED ON TTG8QQ00BZQ72 DUE TO REMPLACEMENT OF FLOOR TO SIDEWALL SUPPORT FROM BS. 867 TO BS.947.5;[02] VERIFIED FAULT WILL BE RESOLVED ON FAULT TTG8Q00BZQ72.
